Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Menstrual Bleeding Followed By Spotting A Sign That Postinor Medication Is Effective When Taken After Intercourse?

Hi, my period started on 7sept and ended on 10 sept, I had unprotected sex on 19 sept and took postinor 7 hrs later that same day, I started bleeding on 22 Sept and stopped 25 sept. It started light to heavy and back to light with red cloth and I m experiencing spotting now, is it a sign that postinor has worked or a sign of early pregnancy? Thanks
Tue, 15 Nov 2022
Report Abuse
OB & GYN Specialist 's  Response
Hi,

Menstrual irregularities in your case, could be due to hormonal imbalance caused by an i-Pill. As you took I-pill on time there is almost no chance of pregnancy in your case. So wait and watch for your menses, get your home urine pregnancy test after 7 days of your missed period date.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Richa Agarwal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Is Menstrual Bleeding Followed By Spotting A Sign That Postinor Medication Is Effective When Taken After Intercourse?

Hi, Menstrual irregularities in your case, could be due to hormonal imbalance caused by an i-Pill. As you took I-pill on time there is almost no chance of pregnancy in your case. So wait and watch for your menses, get your home urine pregnancy test after 7 days of your missed period date. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Richa Agarwal, OBGYN